# SDR C2XA08SH044

- Difficulty date: March 13, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 13,861 hours, 11,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30251031217
- Part serial: PR0516
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK EMERGENCY LIGHT ON RIGHT FWD PNL 191 INOP.  MX REMOVED AND REPLACED RIGHT FWD EMERGENCY LIGHT ASSY ON 191 PNL IAW EMB 135 AMM 33-50-10, OPS CHECK GOOD.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
